# SDR DALA2025022501455

- Difficulty date: February 17, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 75,724 hours, 29,060 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0821330) CORROSION ON AFT CARGO BAY SHIELD AT STA 767 - STA 787+6 STR 25R WL 160. REMOVED, REPLACED, AND INSTALLED SHIELD ON AFT CARGO BAY AT STA 767 TO STA 787+6" STGR 25R WL 160 IAW B737-800 SRM 51-40-02-0G AND DWG # 146A0081.
